# SDR 2001UALA01486

- Difficulty date: July 24, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 70,866 hours, 17,551 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP RIGHT SIDE FROM ROW 1 THRU ROW 11.
